# SDR FDEA200906222198

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57247017002
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON LT WING OUTER FIXED T/E TOP SKIN PANEL REPAIR PERFORMED IAW SRM 51-77-11 PARA 3.E AND 4 M, APPROVED BY RAS/BAE/1009714/2009 ISS.A  AND EA 6-5750-131239.
